MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC OSCILLATING MICRO SAW; DRILLS, BURRS, TREPHINES & ACCESSORIES - MICRO SAW

DEPUY SYNTHES PRODUCTS LLC OSCILLATING MICRO SAW; DRILLS, BURRS, TREPHINES & ACCESSORIES - MICRO SAW
Model Number O-SAW
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device was returned for service; however, did not meet manufacturing specifications during pre-repair assessment.During repair, it was determined that the device was not functioning and had no rotation.Therefore, the reported condition was confirmed.The assignable root cause was determined to be due to normal wear.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Event or Problem Description
It was reported from (b)(6) that the cutter device had separated into two parts when trying to use.It was not reported if the device was used in surgery, or if there was patient involvement.It was not reported if there were any delays in the surgical procedure, or if a spare device was available for use.It was not reported if there were any injuries, medical intervention or prolonged hospitalization.The exact date of this event is unknown.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
OSCILLATING MICRO SAW
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES - MICRO SAW
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key7552535
Report Number1045834-2018-51019
Device Sequence Number16187450
Product Code HBC
UDI-Device Identifier00845384005612
UDI-Public(01)00845384005612(11)140723
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K040076
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberO-SAW
Device Catalogue NumberO-SAW
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2018
Initial Date Received by Manufacturer 05/14/2018
Initial Report FDA Received Date05/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1